# SDR DL72S953958

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion Ftg
- Condition: Corroded
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON HMV, FOUND LT MLG FWD TRUNNION FITTING INNER FACES CORRODED.  REMOVED BUSHINGS...BLENDED SURFACES WITHIN LIMITS PER M/M 57-43-0.
